# SDR EIA2003051

- Difficulty date: March 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Aircraft time: 52,464 hours, 49,439 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME AT STA 351,  SIDE AT BEND RADIUS.  CORRODED BETWEEN LONGERON 30-29 R.   INSTALLED REPAIR ON STA 351 FRAME SRM 51-30-02,1 AND 53-03 FIG 2A.   HEAT TEATED AND FABRICATED DOUBLERS IAW SRM 53-03 PG 4E AND 4J.
